Approximation of the spectrum of an elliptic operator with almost-periodic coefficients
Matematičeskie zametki, Tome 25 (1979) no. 5, pp. 713-724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_5_a7,
author = {A. V. Marchenko},
title = {Approximation of the spectrum of an elliptic operator with almost-periodic coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {713--724},
year = {1979},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_5_a7/}
}
A. V. Marchenko. Approximation of the spectrum of an elliptic operator with almost-periodic coefficients. Matematičeskie zametki, Tome 25 (1979) no. 5, pp. 713-724. http://geodesic.mathdoc.fr/item/MZM_1979_25_5_a7/